# SDR T17A201812314061

- Difficulty date: December 31, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N450TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK508
- Aircraft time: 5,873 hours, 4,845 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND PYLON MID SUPPORT BRACKET CRACKED. CORRECTIVE ACTION: REMOVED LH PYLON MID SUPPORT BRACKET, FABRICATED A NEW SUPPORT BRACKET FROM .032 2024 T3 ALCLAD ALUMINUM.  INSTALLED BRACKET ON LH PYLON.  ALL WORK ACCOMPLISHED IAW BEECHJET 400/400A SRM 51-41-00.
